# SDR CA120607003

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Condition: Departed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LT APU ACCESS DEPARTURE CAUSING DAMAGE TO THE HORIZONTAL STABILIZER, VERTICAL  STABILIZER AND RUDDER.
